# SDR CALA2022011600154

- Difficulty date: January 16, 2022
- Submitted: January 17, 2022
- Operation: Air carrier
- Aircraft: N848UA
- Make and model: Airbus A319-131
- Aircraft serial: 1647
- Aircraft time: 61,633 hours, 27,206 cycles
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: Servo Valve
- Part number: A88008005
- Part serial: B32029
- Condition: Low Quantity
- Location: Left Aileron Ser
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: H, O

## Discrepancy

*EMERGENCY DECLARED* GREEN HYD LOW LEVEL INFLIGHT, FOLLOWED QRH AND TURNED OFF PUMP AND PTU REPORTED TO TOMC CONTACT TOMC ITEM UNLOCKED FOR SIGN OFF ALSO SYSTEM WAS NEVER RUN TO EMPTY. FOUND GREEN SYSTEM WITH 2.25 GALS, SVC SYSTEM TO FULL. RAN GREEN SYSTEM WITH YELLOW PUMP AND PTU WITH NO FAULTS NOTED. REFERENCE LOG PAGE 7819973 FOR PARTS CHANGE AND CORRECTIVE ACTIO N
